# SDR AALA201801039002

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 54,648 hours, 22,275 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ALARM WAS GOING OFF CONTINUOUSLY. MAINTENANCE ACCOMPLISHED SELF TEST OF SMOKE DETECTOR AND RESET PER MM 26-14-00 AND PERFORMED SUCCESSFUL OPERATIONS CHECK.
